# SDR WTAA950191

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Loose
- Location: Nlg Steering
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - LANDING GEAR FAILED TO MOVE TO UP POSITION DURING ATTEMPTED GEAR RETRACTION AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE CLEANED ELECTRICAL CONNECTION AT NOSEWHEEL STEERING ISOLATION VALVE P/N A1424D.  PERFORMED LANDING GEAR RETRACTION CHECK.  ALL OPERATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
